# SDR SWAA950516

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separation
- Location: Nlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NUMBER 1 NOSE GEAR TIRE TREAD SEPARATED.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  REPLACED BOTH NOSE GEAR WHEEL ASSEMBLIES AND INSPECTED AIRCRAFT FOR DAMAGE PER BOEING M/M.
